# SDR UIEA2017092501810

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Pitot Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PITOT PROBE HAD CONTAMINATION.  REMOVED AND REPLACED BACKSHELL ON CAPT PITOT PROBE CONNECTOR IAW SWPM 20-61-00, OPS CHECKED GOOD.
